Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 12, NWS Green Bay, WI

September 26, 2011

NWS Green Bay, WI issued this gale warning at Sep 26, 2011, 2:40 AM CDT. It took effect at Sep 26, 2011, 4:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 26, 2011, 2:40 AM CDT (07:40 UTC)
In effect from
Sep 26, 2011, 4:00 AM CDT
Expired
Sep 26, 2011, 4:03 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WHUS73 KGRB 260740
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
240 AM CDT MON SEP 26 2011

...STRONG EAST WINDS AND LARGE WAVES OVERNIGHT AND MONDAY...

.STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO NORTHERN ILLINOIS WILL
PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT INTO MONDAY.
GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE.
THE WINDS AND WAVES WILL INCREASE RAPIDLY THIS MORNING...SO DO NOT
GET STUCK OUT IN THE WATER UNLESS YOU HAVE THE BOAT AND KNOWLEDGE
TO HANDLE THESE CONDITIONS.

LMZ541-261545-
/O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
/O.NEW.KGRB.GL.W.0012.110926T1200Z-110927T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
240 AM CDT MON SEP 26 2011

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALES FORCE GUSTS.

* WAVES...WILL BUILD TO 6 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-261545-
/O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
/O.NEW.KGRB.GL.W.0012.110926T0900Z-110926T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
240 AM CDT MON SEP 26 2011

...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALES FORCE GUSTS.

* WAVES...WILL BUILD TO 6 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-261545-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
240 AM CDT MON SEP 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS 
  LATE TONIGHT AND CONTINUING MONDAY. 

* WAVES...WILL BUILD TO 4 TO 6 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
451 
WHUS73 KGRB 260917
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
417 AM CDT MON SEP 26 2011

...STRONG EAST WINDS AND BUILDING WAVES TODAY...

.STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO SOUTHERN WISCONSIN
WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES TODAY. GALE FORCE
WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE. THE WINDS AND
WAVES WILL INCREASE RAPIDLY THIS MORNING...SO DO NOT GET STUCK OUT
IN THE WATER UNLESS YOU HAVE THE BOAT AND KNOWLEDGE TO HANDLE
THESE CONDITIONS.

LMZ542-543-261730-
/O.CON.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
417 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE
  GUSTS.

* WAVES...WILL BUILD TO 6 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ541-261730-
/O.CON.KGRB.GL.W.0012.110926T1200Z-110927T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
417 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE
  GUSTS.

* WAVES...WILL BUILD TO 6 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-261730-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
417 AM CDT MON SEP 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS 
  LATE TONIGHT AND CONTINUING MONDAY. 

* WAVES...WILL BUILD TO 4 TO 6 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
467 
WHUS73 KGRB 261444
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CDT MON SEP 26 2011

...STRONG NORTHEAST TO EAST WINDS AND LARGE WAVES TODAY...

.STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO SOUTHERN
WISCONSIN WILL PRODUCE STRONG NORTHEAST TO EAST WINDS AND LARGE
WAVES TODAY. GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE
MICHIGAN SHORE AND THE BAY OF GREEN BAY. WINDS AND WAVES WILL
SLOWLY DIMINISH LATE THIS AFTERNOON AND INTO THIS EVENING.

LMZ521-522-262245-
/O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/
/O.EXA.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
944 AM CDT MON SEP 26 2011

...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST TO 30 KTS WITH FREQUENT 40 KT GALE FORCE
  GUSTS...VEERING EAST EARLY IN THE AFTERNOON...THEN SOUTHEAST AND
  EASING TO 10 TO 20 KTS IN THE LATE AFTERNOON.

* WAVES...4 TO 8 FEET THROUGH MID-AFTERNOON...THEN SUBSIDING TO 1
  TO 3 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ541-262245-
/O.CON.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
944 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...NORTHEAST TO 30 KTS WITH FREQUENT 40 KT GALE FORCE
  GUSTS...VEERING EAST EARLY IN THE AFTERNOON...THEN SOUTHEAST AND
  EASING TO 10 TO 20 KTS IN THE LATE AFTERNOON.

* WAVES...6 TO 8 FEET THOUGH MID-AFTERNOON...THEN SUBSIDING TO 1
  TO 3 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-262100-
/O.CON.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
944 AM CDT MON SEP 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WINDS...NE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE
  GUSTS...VEERING E AROUND MID-DAY...THEN SOUTHEAST AND EASING TO
  10 TO 20 KTS IN THE MID-AFTERNOON.

* WAVES...6 TO 8 FEET THOUGH MID-AFTERNOON...THEN SUBSIDING TO 1
  TO 3 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
955 
WHUS73 KGRB 262103
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
403 PM CDT MON SEP 26 2011


...STRONG NORTHEAST TO EAST WINDS AND LARGE WAVES WILL SUBSIDE
THROUGH THE AFTERNOON...

..STRENGTHENING LOW PRESSURE MOVING OVER SOUTHERN
WISCONSIN WILL PRODUCE STRONG NORTHEAST TO EAST WINDS AND LARGE
WAVES DANGEROUS TO SMALL CRAFT THROUGH THE EARLY AFTERNOON. WINDS
AND WAVES WILL DIMINISH TO 5 TO 10 KNOTS BY LATER THIS EVENING.

LMZ521-522-541-270000-
/O.CAN.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/
/O.NEW.KGRB.SC.Y.0064.110926T2103Z-110927T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
403 PM CDT MON SEP 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELED. 

* WINDS...NORTHEAST 15 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 30 KTS
  THIS AFTERNOON...VEERING EAST AND DIMINISHING TO 5 TO 10 KTS BY
  LATE THIS EVENING.

* WAVES...4 TO 7 FEET THROUGH THE AFTERNOON...THEN SUBSIDING TO 1
  TO 3 FEET THROUGH THE EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-270000-
/O.CAN.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/
/O.NEW.KGRB.SC.Y.0064.110926T2103Z-110927T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
403 PM CDT MON SEP 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELED. 

* WAVES...4 TO 7 FEET THOUGH THE AFTERNOON...THEN SUBSIDING TO 2
  TO 4 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
WOLF

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Sep 25, 11:50 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Sep 25, 11:50 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 PM CDT SUN SEP 25 2011

.UPDATED...UPDATED AVIATION DISCUSSION FOR THE 06Z TAFS.

TDH
&&

.PREV DISCUSSION...ISSUED AT 926 PM CDT SUN SEP 25 2011...

UPDATED...INITIAL BAND OF RAIN WHICH BLANKETED MUCH OF THE REGION
CONTINUES TO DRIFT NORTH AND GRADUALLY WEAKEN OVER NORTHERN
WISCONSIN. RAIN SHOWERS HAS ENDED OR DIMINISHED TO ISOLD COVERAGE OVER
THE REST OF THE FORECAST AREA AT MID EVENING. RADAR SHOWS THE NEXT
PIECE OF ENERGY JUST REACHING FAR SRN LAKE MICHIGAN AND WORKING
NORTHWARD. ANTICIPATE THIS WILL BEGIN TO REACH THE AREA LATE
TONIGHT AND CONTINUE INTO MONDAY. UPDATED THE FORECAST FOR THESE
PCPN TRENDS.

DISCUSSION ISSUED AT 345 PM CDT SUN SEP 25 2011...

SHORT TERM...WE WILL CONTINUE TO CONTEND WITH A COMPLEX WEATHER
SITUATION AS SIGNIFICANT SHORTWAVE ENERGY PIVOTS AROUND MEANDERING UPPER-
LOW OVERNIGHT TONIGHT AND MONDAY.

FIRST BAND OF RAIN...WITH EMBEDDED THUNDER CONTINUES TO MOVE
NORTHWEST ACROSS THE FOX VALLEY INTO CENTRAL AND NORTH CENTRAL
WISCONSIN LATE THIS AFTERNOON. SOUTHERN PORTION OF THE BAND HAS
CONTAINED SOME EMBEDDED THUNDERSTORMS WITH BRIEF MODERATE RAINFALL
AND EVEN SOME PEA HAIL OVER PORTIONS OF GREEN COUNTY. SHORT-TERM
MODELS SUGGEST BAND WILL SLOWLY DRIFT NORTHWARD THIS EVENING.
ENOUGH ELEVATED INSTABILITY IN PLACE TO CONTINUE MENTION OF
ISOLATED THUNDER...ESPECIALLY SOUTH OF HIGHWAY 29 THIS EVENING.
MODELS SUGGEST BAND OVER THE FOX VALLEY WILL LIFT NORTH AND
GRADUALLY WEAKEN OVER NORTHWEST WISCONSIN AFTER MIDNIGHT.

THEN SIGNIFICANT SHORTWAVE ENERGY CURRENTLY ROUNDING THE SOUTHERN
PERIPHERY OF THE UPPER LOW...WILL START TO HEAD NORTHEAST
OVERNIGHT WITH SURFACE CYCLOGENESIS TO TAKE PLACE IN INDIANA.
SURFACE LOW WILL RAPIDLY DEEPEN THE HEAD NORTHWEST TO SOUTHERN
WISCONSIN BY 12Z MONDAY. STRONG LIFT WILL GENERATE SIGNIFICANT
PRECIPITATION BAND ACROSS SOUTHERN WISCONSIN THAT WILL LIFT
NORTHWARD TO THE FOX VALLEY ON MONDAY MORNING. IN ADDITION...AS
SURFACE LOW RETROGRADES INTO EXTREME EASTERN IOWA DURING THE
AFTERNOON...MID-LEVEL FRONTOGENETIC FORCING WILL HELP GENERATE
BAND OF MODERATE RAIN ACROSS NORTHEAST WISCONSIN DURING THE
AFTERNOON. GIVEN STRONG UPPER DYNAMICS IN CONCERT WITH SOME
ELEVATED INSTABILITY...CONTINUED MENTION OF ISOLATED THUNDER ON
MONDAY...AGAIN ESPECIALLY OVER THE SOUTHERN HALF OF THE FORECAST
AREA. SOME POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL...BUT TOO
DIFFICULT TO DETERMINE EXACTLY WHERE AS MODELS TYPICALLY DO NOT
HANDLE MESOSCALE RAIN BANDS WITH THESE TYPES OF SYSTEMS VERY WELL.
BEST GUESS IS THAT HEAVIEST RAINFALL WILL OCCUR GENERALLY SOUTH OF
HIGHWAY 29 ON MONDAY. RAIN BANDS WILL GRADUALLY LIFT NORTHWARD
INTO UPPER MICHIGAN WITH DRY SLOT LIFTING INTO AT LEAST THE
SOUTHERN PORTION OF THE FORECAST AREA OVERNIGHT.

LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...MAIN FCST CONCERNS
ARE PCPN TRENDS WITH THE LINGERING UPPER LOW.

THE PESKY UPPER LOW IS EXPECTED TO RESIDE OVER NORTHERN IL ON
MONDAY EVG...THEN TRACK SLOWLY NE TO SOUTHERN LOWER MI BY WEDNESDAY.
THIS SYSTEM SHOULD FINALLY GET KICKED OUT OF THE RGN BY AN APPROACHING
NORTHERN PLAINS S/W TROF AND JET STREAK ON WEDNESDAY NIGHT.

A SIGNIFICANT BAND OF RAIN (AND CATEGORICAL POPS) ASSOCIATED WITH
A STG DEFORMATION ZONE IS EXPECTED TO SHIFT NORTHWEST ACROSS GRB
CWA ON MONDAY NIGHT...WITH PCPN CHANCES DECREASING OVER OUR SE
COUNTIES AS A PRONOUNCED DRY SLOT ARRIVES. THE REMNANTS OF THIS
DEFORMATION ZONE AND SOME JET DYNAMICS WILL WARRANT LIKELY POPS
OVER OUR NW COUNTIES INTO TUESDAY. OTHERWISE...PLAN TO CARRY CHC
POPS OVER THE REST OF THE CWA UNTIL THE LOW PULLS OUT. PCPN CHCS
WILL CONTINUE WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH...
AND THURSDAY AS THE NORTHERN PLAINS S/W TROF AND JET STREAK MOVE
THROUGH.

A SECONDARY COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION
LATE THURSDAY INTO THURSDAY NIGHT...RESULTING IN BLUSTERY NW
WINDS...COOLER TEMPS...AND A CHC OF LK-EFFECT RAIN SHOWERS OVER
NC WI AND NORTHERN DOOR COUNTY. THESE CONDITIONS WILL LINGER INTO
FRIDAY.

UPPER LEVEL RIDGING AND THE ARRIVAL OF A CANADIAN HIGH PRESSURE
SYSTEM WILL BRING DRY CONDITIONS FOR THE WEEKEND. THE 00Z ECMWF
SUGGESTED THAT AN UPPER TROF AND COLD FRONTAL PASSAGE MIGHT
IMPACT THE REGION ON SUNDAY...BUT THE ECMWF ENSEMBLE MEAN
INDICATED MORE OF A ZONAL PATTERN...SO WILL LEAVE THE CURRENT
DRY FCST INTACT.

TEMPERATURES ARE NOT EXPECTED TO STRAY TOO FAR FROM NORMAL DURING
THE PERIOD.

AVIATION...FOR THE 06Z TAFS. BAND OF SHOWERS WHICH FELL OVER MUCH
OF THE FORECAST AREA ON SUNDAY CONTINUES TO LIFT NORTH OVER
NORTHERN WISCONSIN EARLY THIS MORNING. MEANWHILE PATCHY MVFR FOG
AND CIGS WAS DEVELOPING OVER CENTRAL AND EAST CENTRAL WISCONSIN
WHERE SKY COVERED THINNED FOR A PERIOD SUNDAY EVENING. THE MAIN
WEATHER ELEMENT TO IMPACT THE REGION IS THE NEXT PIECE OF ENERGY
WORKING OVER SOUTHERN LAKE MICHIGAN EARLY THIS MORNING AND PROGGED
TO SPREAD INTO CENTRAL AND EAST CENTRAL WISCONSIN AFTER 09Z.
EXPECT WIDESPREAD MVFR CIGS AND VSBYS WITH SCATTERED IFR VSBYS
AND CIGS AS THIS RAIN AREA SPREAD OVER THE REGION.

GUSTY EAST WINDS EXPECTED TO DEVELOP MONDAY MORNING AS THE LOW
PRESSURE SYSTEM DEEPENS.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 25, 2:47 PM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CDT SUN SEP 25 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
247 PM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF CENTRAL AND EAST
CENTRAL WISCONSIN TONIGHT...BUT SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE STILL EXPECTED OVER CENTRAL AND EAST
CENTRAL WISCONSIN ON MONDAY...BUT SEVERE WEATHER IS NOT
ANTICIPATED.

LOCALLY HEAVY RAIN IS LIKELY ACROSS THE REGION FROM MONDAY INTO
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-262000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
247 PM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

INCREASING EAST WINDS AND BUILDING WAVES WILL PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

STRONG EAST TO NORTHEAST WINDS AND LARGE WAVES WILL PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT ON MONDAY. SOME GALE FORCE
GUSTS ARE POSSIBLE ON MONDAY MORNING.

INCREASING NORTHWEST WINDS AND BUILDING WAVES ASSOCIATED WITH THE
PASSAGE OF A COLD FRONT MAY PRODUCE CONDITIONS HAZARDOUS TO SMALL
CRAFT LATE THURSDAY INTO FRIDAY. GALE FORCE GUSTS MAY DEVELOP NEAR
DEATHS DOOR.

EB/TSK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 4:03 PM CDTSmall Craft AdvisoryGRB3 hr

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.